American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20J99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Fei Xu. Becker-Gottlieb transfer for Hochschild cohomology. Proc. Amer. Math. Soc. 142 (2014) 2593-2608.
Abstract, references, and article information   
View Article: PDF

[2] Fotini Dembegioti and Olympia Talelli. A note on complete resolutions. Proc. Amer. Math. Soc. 138 (2010) 3815-3820. MR 2679604.
Abstract, references, and article information   
View Article: PDF

[3] M. N. Dyer, J. V. Leahy and L. J. Mooney. On the cup product for groups . Proc. Amer. Math. Soc. 116 (1992) 219-227. MR 1093596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Geoffrey Mess. Examples of Poincar\'e duality groups . Proc. Amer. Math. Soc. 110 (1990) 1145-1146. MR 1019274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] James Howie. Two-relator groups with prescribed cohomological dimension . Proc. Amer. Math. Soc. 100 (1987) 393-394. MR 884487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Andreas Dress. Induction and structure theorems for Grothendieck and Witt rings of orthogonal representations of finite groups. Bull. Amer. Math. Soc. 79 (1973) 741-745. MR 0342599.
Abstract, references, and article information   
View Article: PDF

[7] John Hempel. Residual finiteness of surface groups . Proc. Amer. Math. Soc. 32 (1972) 323. MR 0295352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1